Deals
Create an Account
Open menu
 
 
CVS Health Regular Strength Pain Relief Acetaminophen 325 mg Liquid Gels, 90 CT. Product Features
  • Compare to ZzzQuil Liquid Caps active ingredient*
  • Compare to the active ingredient in TYLENOL Regular Strength*
  • ACETAMINOPHEN - CONTAINS NO ASPIRIN
  • Pain reliever / Fever reducer
  • 90 LIQUID GELS 325 mg each 
 
Temporarily relieves minor aches and pains due to:
  • the common cold
  • headache
  • backache
  • minor pain of arthritis
  • toothache
  • muscular aches
  • premenstrual and menstrual cramps
  • temporarily reduces fever
 
Closetsamples Buy Now Scribble Button
 
High-Quality CBD Products-CountryNaturals-March2019.png
XOX Signature
  • report post
Name(*)
Invalid Input
Email(*)
Invalid Input
Please tell us why do you think this post or page is inappropriate:(*)
Invalid Input
Captcha(*)
Invalid Input

Use-Honey-App-For-Shipping-Banner.jpg
scissor divider

You may also like:

leave_comment

Add comment

Submit

MONEY SAVING DEALS

TIPS

Free Stuff

SPONSORED POSTS

COUPONS

Connect with us!
urthbox Subscription Box BUY ONE GET ONE FREE
Never miss an update. Subscribe today!
image

Disclosure Policy

 
This website was created and owned by Ashley & is based in the USA. While sometimes we do have posts that are internationally and worldwide, this is not often. Our target audience is in the USA so please keep this in mind when using this site. Please note that Closet of Free Samples does accept forms of cash advertising, sponsorship, paid insertions and/or other forms of compensation. Read More →

Sponsored Ads 

Aeroflow FREE Breast Pump